# SDR HNAA0600123

- Difficulty date: October 28, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N984HA
- Make and model: Dhav DHC8102
- Aircraft serial: 337
- Aircraft time: 28,598 hours, 30,929 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Circuit Breaker
- Condition: Not Closed
- Location: Rudder Sys
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RUDDER PRESSURE AND RUDDER FULL PRESSURE CAUTION LIGHTS ILLUMINATED FOLLOWED BY NR 1 RUDDER HYDRAULIC CAUTION LIGHT ILLUMINATED.  FOUND CIRCUIT BREAKER N7 NR 2 RUDDER IS NOT FULLY SEATED.  RESET BREAKER SYSTEM OPERATED NORMALLY.
